# SDR DALA2025051503749

- Difficulty date: May 6, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N546DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11692
- Aircraft time: 6,977 hours, 1,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5046 "NO GO" ODI PREVENTION - DRIVER DO NOT DISPATCH THE AIRCRAFT" - W/O MCC APPROVAL" - HOT ELECTRICAL SMELL AT ROW 35-36. CORRECTIVE ACTION: COMPLIED WITH NO GO ODI PREVENTION ATA 2172 CHECKLIST, ITEMS A, B, C, D, E, F. COMPLIED WITH AMDS WORK CARD 0550-2002, COMPLETED TROUBLESHOOTING PROCESS ON PAGE 14 FOR AFT CABIN, TYPE 9 MISCELLANEOUS. NO EVIDENCE OF SMOKE OR FUMES FOUND. (0951256)
